# SDR AALA202311288050

- Difficulty date: November 26, 2023
- Submitted: November 28, 2023
- Operation: Air carrier
- Aircraft: N409AA
- Make and model: Airbus A321-253NX
- Aircraft serial: 9178
- Aircraft time: 12,792 hours, 3,610 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 28ABC FLOOR PROXIMITY EMERGENCY ESCAPE PATH LIGHT IS INOPERATIVE. FOUND BROKEN 6V DC WIRING. REPAIRED WIRING.
